| Model Number |
G5A-01A |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the device was unable to detect the attached pads.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The customer's report was observed during review of the device logs.However, the device was put through extensive testing including fast test and all functional tests using the returned pads without duplicating the report.An internal inspection found no discrepancies.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.